# SDR SWIA200210957

- Difficulty date: June 8, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 23,254 hours, 30,624 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Connector
- Condition: Loose
- Location: Stick Shaker
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S STICK SHAKER NOT WORKING ON FIRST FLIGHT OF THE DAY CHECK.  FOUND CONNECTOR LOOSE ON SHAKER UNIT.  TIGHTENED CONNECTOR.  OPS CHECK PER 27-60-00 GOOD.
